Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Conference Abstract

Petr Špaček, R Melichar, J Kalvoda

Tectonization of the basement in the western part of Moravosilesian region (Bohemian Massif)

Journal of the Czech Geological Society, volume 45 (2000), issue 3-4, 263


 

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943